# SDR VNAA202504160001

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670318255
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 379 AND FS 485  WHILE REMOVING SCREWS @ MID CAP ANGLE ITEM 65A PN SH670-31825-5, FOUND MID CAP ANGLE TO BE CORRODED REQUIRES R&R.  WHILE REMOVING SCREWS @ MID CAP ANGLE ITEM 65A PN SH670-31825-5, FOUND MID CAP ANGLE TO BE CORRODED REQUIRES R&R.
